# SDR G6OA028

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

WHILE RETURNING TO ANC, UPON COMPLETION OF FUEL DUMP PROCEDURES, THE LEFT HAND FUEL DUMP VALVE INDICATED A FAILURE TO CLOSE.  (X)
